JEDNOSTKA NAUKOWA KATEGORII A+

Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Salem numbers as Mahler measures of nonreciprocal units

Tom 176 / 2016

Artūras Dubickas Acta Arithmetica 176 (2016), 81-88 MSC: Primary 11R09; Secondary 11R06, 11R32. DOI: 10.4064/aa8407-8-2016 Opublikowany online: 10 October 2016

Streszczenie

We show that for $d=4$ and for each $d=4\ell+2$, where $\ell \in \mathbb N$, there are Salem numbers of degree $d$ which belong to the set of nonreciprocal Mahler measures $L_0$. In passing, we show that for every odd $n$ there exist Salem polynomials $f$ of degree $d=2n$ whose Galois group is isomorphic to $\mathbb Z_2^{n-1}\rtimes G_g$, where $G_g$ is the Galois group of the trace polynomial $g$ of $f$. The first result addresses a corresponding question of Boyd, whereas the second result is related to and in some sense completes an earlier result of Christopoulos and McKee.

Autorzy

  • Artūras DubickasDepartment of Mathematics and Informatics
    Vilnius University
    Naugarduko 24
    Vilnius LT-03225, Lithuania
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek